# SDR AALA202412029426

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 32,311 hours, 10,482 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 14845
- Condition: Sticking
- Location: Zone 700
- Part time: 7,932 hours, 2,582 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE LEFT BRAKE STICKING AND THE  AIRPLANE PULLS LEFT ON LANDING. MAINTENANCE FOUND THE #1 BRAKE WAS DRAGGING AND NOT FULLY RELEASING. MAINTENANCE REPLACED THE #1 BRAKE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-41-11.
